# SDR COMA0860391

- Difficulty date: September 15, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE MSG ON T/O. NLG DID NOT RETRACT. PERFORMED QRH FOR GEAR DISAGREE. EMERGENCY DECLARED, A/C RETURNED BACK AND LANDED SAFELY.  REMOVED AND REPLACED NLG WOW NR 2 WIRE HARNESS. (K)
